But wait.... What's this? Could it be a savior for all of our cold symptom woes?!?
Contains Ibuprofen AND Phenylephrine? Genius!
1 Pill Dosing? Spectacular!
And at just $8.98 for 20 tablets it's a steal!
Hooray, the upcoming cold season is already defeated! Let that pesky rhinovirus burn in hell!
Wait a minute... 200 mg of ibuprofen... 10 mg of phenylephrine? How can this be? You could by the separate components for a mere fraction of a cost... but then again why would you to begin with?
With that sort of dosing you might as well just eat the box. Maybe drizzle some Nyquil on it for added effect and flavor.
Oh Pfizer, you never cease to amaze me in how you can squeeze money of the unknowing consumer. Bravo to you and your creative marketing product. Hope you can sleep well at night in your giant mansions.
Congestion free of course.